# SDR 97ZZZM640

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461AT
- Make and model: Boeing 737-2E1
- Aircraft serial: 20976
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 328-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

31J - THE FOLLOWING WAS FOUND, CABIN FLOOR SUPPORT STATION 328-344 LBL 12 HAS CORROSION.  FABRICATED FLOOR SUPPORT FROM 7075 T6511 .095 15.5 INCH BY 1.75 INCH BY .1.5 INCH.  FABRICATED SHIM FROM 7075 T6 .050 15.5 INCH BY 1.75 INCH BY IAW SRM 53-10-4.  INSTALLED FLOOR REPAIR ON WORK ORDER 70712/0521.  N/R NR 71086/0697.
